Adaptive Tracking for Stochastic Nonlinear Systems With Markovian Switching

Full text for this resource is not available from the Research Repository.

Wu, Zhao Jing, Yang, Jun and Shi, Peng (2010) Adaptive Tracking for Stochastic Nonlinear Systems With Markovian Switching. IEEE Transactions on Automatic Control, 55 (9). pp. 2135-2141. ISSN 0018-9286


The problem of the adaptive tracking for a class of stochastic nonlinear systems with stationary Markovian switching is considered in this note. An Ito formula is proposed for stochastic integral equations with an integral about martingale measure. An adaptive backstepping controller is designed such that the closed-loop system has a unique solution that is globally bounded in probability and L4-norm of the tracking error converges to an arbitrarily small neighborhood of zero. A simulation example demonstrates the efficiency of the proposed scheme.

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1109/TAC.2010.2051090
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Historical > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID19952, backstepping, Markovian switching, nonlinear stochastic systems
Citations in Scopus 160 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login